New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

starbrite
Regular Member


Date Joined Jul 2007
Total Posts : 154
   Posted 1/7/2008 3:28 PM (GMT -7)   
Just want to know if anyone gets the shakes from Serequal?  My hands are shaking so much it's hard to do anything.  Just wondering if this is from the meds or if i'm just nervous.
 
Star

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 1/7/2008 4:43 PM (GMT -7)   
Hi Star
You need to contact your doctor,according to what I have read it seems to be a common side effect with that med. It can be adjusted by drinking more water ect..but I would not take any chances. At least let them know what is going on...

Also,are you drinking alot of caffeine? I get that way with my meds sometimes,and I have found that if I lay off the soda/coffee then it helps...
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Post Edited (ShynSassy) : 1/7/2008 4:49:33 PM (GMT-7)


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 1/8/2008 2:52 AM (GMT -7)   

I would see a doctor and just get him to double check that everything is ok. It is common but it could be part of an allergic reaction. The other thing I have seen is that peoples blod pressure can drop whilst on Serequol.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


faithfully4you
Veteran Member


Date Joined Jan 2007
Total Posts : 870
   Posted 1/20/2008 8:09 AM (GMT -7)   
Hi Starbrite~
I am not sure of what meds you are on but I will tell you that some meds make you have tremors.  I know for sure that Lithium is the main one to cause mild to excessive tremors in your hands.
 
On occasion you will experience tremors from low blood sugar due to meds zapping the glucose from your cells.  Either way you should say something to your doctor about it no matter how often or how
strong they are. 
Teresa
 
 The only limit to our realization of tomorrow will be our doubts of today. Let us move forward with strong and active faith.


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/20/2008 1:16 PM (GMT -7)   

I agree with the othere, consult your physician.  It is the safest way when we have uncontrollable side effects and keep posting. We are here.

Kitt


 
Kitt, Co-Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:22 AM (GMT -7)
There are a total of 2,733,418 posts in 301,117 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
224 Guest(s), 4 Registered Member(s) are currently online.  Details
Bololidat, Tagier, tickbite666, Tudpock18


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer